# SDR SWIA201024553

- Difficulty date: July 15, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 20,050 hours, 17,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY CEILING LIGHT NR 4 INOP.  (FLT 6826)  RELAMPED EMERGENCY LIGHT.
